I am currently in my 2nd week of my 2nd month on Nuva RIng. Ever since I started the ring I have had crazy mood swings, I just feel terrible all the time! I have 2 little boys and I can't feel like this. Plus I have no sex drive anymore. I have been researching when to take the ring out before TTC, and finding that women are having huge problems concieving at ALL after the ring. My husband and I would like to start trying again here is a few months, that totally freaked me out! I didn't know that! So now I am definantly going to stop using it, just wondering when I should take it out? As soon as possible, or wait till the end of this months cycle? Any advise? Totally confused on what to do here. I concieved in the 1st month with both my boys, even in the month I took my IUD out. I had a miscarage in Dec 09 and would be devistated if I had any more problems! All I was looking for was something to give me time to heal, then try again! If the only thing with taking it out early is getting pregnant, I can deal with that!! I just am wondering if it will totally mess everything else up???
- NuvaRing Information for Consumers
- NuvaRing Information for Healthcare Professionals (includes dosage details)
- Side Effects of NuvaRing (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Ok... so I have been on Nuvaring continuously for 2 years. Last night, I took the nuvaring out to have sex with my fiance, and forgot to put it back ...
1 answer • 8 Aug 2013
... or put it back in?
1 answer • 20 Dec 2013
Accidentally took out nuva ring at 3rd week (less than 21 days in). New nuva ring asap /wait 2 weeks
Accidentally took out my nuvaring one week early. (I'm just starting my third week and I thought it had been in for 3 but it's only been in ...
1 answer • 21 Sep 2014
NuvaRing - I took out my Nuva ring on the 22nd of this month because I was suppose to take it out on
I took out my Nuva ring on 22nd of October, the 4th week to get my period. And I never really got a period. Just a little bit of spotting on one day ...
1 answer • 9 Oct 2014